# SDR ASAA2017020219669

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,567 hours, 9,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16A EMERGENCY EXIT SIGN COVER ON SIDEWALL MISSING. ACFT GROUNDED REPLACED EXIT SIGN LENS, OPS CHECKED GOOD IAW AMM 33-51-01-960-801.
